Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 201, NWS Lubbock, TX

June 13, 2012Motley County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 13, 2012, 1:18 AM CDT for Motley County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2012, 1:18 AM CDT (06:18 UTC)
Expired
Jun 13, 2012, 2:00 AM CDT
In force
42 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Motley County, TX

The radar

The Lubbock radar (KLBB), 110 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:30 AM CDTTSTM WND GST 643 N Roaring Springs, TXWEST TEXAS MESONET REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 9:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS54 KLUB 130618
SVRLUB
TXC345-130700-
/O.NEW.KLUB.SV.W.0201.120613T0618Z-120613T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
118 AM CDT WED JUN 13 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOTLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 200 AM CDT

* AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10      
  MILES NORTH OF MATADOR...AND MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MATADOR AND     
  ROARING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3428 10059 3416 10052 3389 10058 3387 10098
      3409 10101 3420 10101 3431 10088
TIME...MOT...LOC 0618Z 314DEG 22KT 3415 10088

$$
2 follow-up statements
344 
WWUS54 KLUB 130638
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
138 AM CDT WED JUN 13 2012

TXC345-130700-
/O.CON.KLUB.SV.W.0201.000000T0000Z-120613T0700Z/
MOTLEY TX-
138 AM CDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MOTLEY
COUNTY UNTIL 200 AM CDT...

AT 130 AM CDT...THE WEST TEXAS MESONET STATION AT ROARING SPRINGS 
REPORTED A WIND GUST OF 64 MPH. THIS STORM WAS LOCATED NEAR 
MATADOR...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MATADOR AND ROARING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3395 10096 3411 10092 3424 10077 3428 10059
      3416 10052 3389 10058 3387 10098
TIME...MOT...LOC 0637Z 326DEG 29KT 3403 10077

$$
382 
WWUS54 KLUB 130653
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
153 AM CDT WED JUN 13 2012

TXC345-130703-
/O.EXP.KLUB.SV.W.0201.000000T0000Z-120613T0700Z/
MOTLEY TX-
153 AM CDT WED JUN 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOTLEY COUNTY WILL
EXPIRE AT 200 AM CDT...

THE STORM WHICH PROMPTED THE WARNING WILL MOVE OUT OF THE WARNED 
AREA BY 2 AM.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH STORM ACTIVITY ACROSS MOTLEY COUNTY.

LAT...LON 3395 10096 3411 10092 3424 10077 3428 10059
      3416 10052 3389 10058 3387 10098
TIME...MOT...LOC 0653Z 326DEG 29KT 3392 10068

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:40 AM CDT, 38 minutes earlier.

Area forecast discussion, Jun 13, 12:40 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1240 AM CDT WED JUN 13 2012

.AVIATION...
WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED TO IMPACT BOTH TAF
SITES FOR SEVERAL HOURS EARLY THIS MORNING. STRONG WINDS CAN BE
EXPECTED UNDER THIS ACTIVITY. WINDS SHOULD RETURN TO THE SOUTH OR
SOUTHEAST AFTER THE STORMS PASS THROUGH THE AREA THIS MORNING.
ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE WEDNESDAY
AFTERNOON INTO THE EARLY EVENING. THIS ACTIVITY IS EXPECTED TO
PRIMARILY IMPACT KLBB BUT HAS A SMALL CHANCE AT REACHING KCDS.

&&

.PREV DISCUSSION... /ISSUED 932 PM CDT TUE JUN 12 2012/

UPDATE...
HAVE RESENT THE ZONES AND UPDATED THE GRIDS TO INCLUDE SVR TS
WATCH NUMBER 385 VALID UNTIL 09Z. REMAINDER OF FORECAST STILL
APPEARS TO BE IN GOOD SHAPE. CONVECTIVE SYSTEM CONTINUES TO MOVE
SOUTHEAST OUT OF THE TEXAS PANHANDLE AND WILL AFFECT OUR NORTHERN
COUNTIES AROUND 1AM OR PERHAPS SLIGHTLY BEFORE. LONE SUPERCELL
NOTED ACROSS WESTERN CURRY COUNTY SHOULD START TO ENTER OUR CWFA A
LITTLE AFTER 1030P.

PREV DISCUSSION... /ISSUED 417 PM CDT TUE JUN 12 2012/

SHORT TERM...
PRETTY MUCH IN A HOLDING PATTERN TO SEE HOW THINGS EVOLVE THIS
AFTERNOON.  TTU AND OUN WRF RUNS ARE ALL SHOWING CONVECTION
DEVELOPING ACROSS EASTERN NEW MEXICO/PERMIAN BASIN WITH FURTHER
DEVELOPMENT ACROSS THE SOUTH PLAINS.  THESE AREAS GRADUALLY CONGEAL
INTO A COUPLE OF MCS CLUSTERS...FIRST ONE THE MODELS HINT AT IS
ACTIVITY ACROSS THE PERMIAN BASIN MOVING EAST WITH THE SECOND ONE
DEVELOPING ACROSS NORTHEAST NEW MEXICO AND SLIDING SOUTHEAST ACROSS
THE PANHANDLE AND DOWN INTO THE NORTHERN SOUTH PLAINS/ROLLING
PLAINS.  UNFORTUNATELY THESE SCENARIOS DO NOT BODE TOO WELL FOR THE
HUB CITY BUT THERE STILL IS A CHANCE THAT WE COULD SEE SOME ACTIVITY
LATER THIS AFTERNOON.  LATEST SOUNDING INFORMATION FROM THE TEXAS
TECH MESONET INDICATES THAT THERE IS STILL A POST-OUTFLOW BOUNDARY
AIRMASS ACROSS THE REGION WITH DEEP BOUNDARY LAYER MOISTURE UP TO
AROUND 700 MB AND A FAIRLY HIGH FREEZING LEVEL.  THERE ALSO IS A
FAIRLY STRONG CAP OVER THE REGION IN THE TTU SOUNDING THAT WILL
NEED SOME HELP ERODING EITHER BY WEAK SYNOPTIC SCALE LIFT...
COOLING/DRYING ALOFT...OR CONTINUED MIXING OF THE BOUNDARY LAYER
AS TEMPERATURES WARM UP.

SHEAR PROFILES ARE STILL SUFFICIENT FOR SEVERE WEATHER ALTHOUGH THE
HAIL THREAT MAY BE MITIGATED SOMEWHAT BY THE HIGH FREEZING LEVELS.
WILL ALSO HAVE TO CONSIDER THE POSSIBILITY OF HEAVY RAINFALL WITH
THE AMPLE BOUNDARY LAYER MOISTURE AND INITIAL SLOW STORM MOTION
BEFORE STORMS ORGANIZE INTO SOME FORM OF A COMPLEX/SYSTEM. BECAUSE
OF THE POSSIBILITY OF A SERIES OF STORM COMPLEXES AFFECTING THE
AREA LATE THIS EVENING AND AGAIN POSSIBLY OVERNIGHT...OPTED TO
KEEP POPS FAIRLY GENERALIZED TONIGHT THEN TAPER THEM OFF FOR
TOMORROW MORNING. CHANCES ONCE AGAIN INCREASE WEDNESDAY AFTERNOON
AS THE NAM HINTS AT ANOTHER COMPLEX TRYING TO DEVELOP ACROSS
EASTERN NEW MEXICO AND SLIDES TOWARDS THE AREA THROUGH TOMORROW
AFTERNOON.

JORDAN

LONG TERM...
BRIEF UL RIDGING WILL EXIST TOMORROW EVENING THROUGH EARLY
THURSDAY MORNING...AS FORECAST MODELS HINT AT AN EMBEDDED
DISTURBANCE THAT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS
ALONG THE DRYLINE ACROSS EASTERN NEW MEXICO. ADEQUATE
SOUTHWESTERLY MEAN FLOW MAY ALLOW STORMS TO FILTER ACROSS THE
SOUTHERN PLAINS TOMORROW NIGHT. LLJ INCREASING TO AOA 30 KTS
COMBINED WITH PWATS EXCEEDING 1.00 INCH...LITTLE TO NO CONVECTIVE
INHIBITION...AND BEING ABLE TO TAP INTO THE PROGGED SFC-BASED CAPE
VALUES OF 1.5-2.5 KG/KG SUGGESTS THE POTENTIAL FOR STRONG TO
SEVERE STORMS WITH MODERATE RAINFALL...HAIL AND BRIEF GUSTY WINDS
THE PRIMARY THREATS. HOWEVER TONIGHTS ANTICIPATED CONVECTION COULD
WRECK HAVOC ON TOMORROW NIGHTS SUPPOSED CONVECTION...AS THE
DISPLACEMENT OF LINGERING BOUNDARIES COULD SERVE AS /1/ THE FOCUS
FOR BEST PRECIP AND /2/ POSSIBLY INDUCE LOWERED DEWPOINTS THAN
EXPECTED. WILL OPT TO MAINTAIN MENTIONABLE POPS WITH BEST CHANCES
ACROSS THE WEST NEAREST TO THE DRYLINE. STORMS DEVELOPING ALONG
THE DRYLINE MAY OCCUR ONCE AGAIN LATE THURSDAY AFTERNOON...AS AN
UL TROUGH DIGS ESE ACROSS THE SOUTHWESTERN CONUS WHICH WILL
PROMOTE SOUTHWESTERLY FLOW ALOFT. AS A RESULT...THE DRYLINE WILL
MOVE CLOSER TO THE TEXAS/NEW MEXICO STATE LINE AS SOUTHEASTERLY
SFC WINDS EAST OF THE DRYLINE SURGES IN DEWPOINTS IN THE 50S AND
60S. SEVERE INDICES MAY BE SIMILAR TO TOMORROW NIGHT /SFC-BASED
CAPE AOA 2.5 KJ/KG...LITTLE TO NO CIN AND INVERTED-V SOUNDING
PROFILES/...AND THEREFORE POSE A THREAT FOR HAIL AND GUSTY WINDS.

THEREAFTER...THE AFOREMENTIONED SOUTHWESTERN CONUS UL DISTURBANCE
WILL RETROGRADE WEST ACROSS THE PACIFIC OCEAN...AND UA RIDGING WILL
COMMENCE ACROSS THE EASTERN CONUS. THIS SYNOPTIC SETUP WILL ALLOW
DEWPOINTS TO BE IN THE 50S AND 60S ACROSS THE CWA...AND ALSO CAUSE
THE DRYLINE TO LINGER NEAR THE TEXAS/NEW MEXICO LINE FRIDAY-SUNDAY.
LONG TERM SOLUTIONS FIRE STORMS ALONG THE DRYLINE AND ADEQUATE SOUTH
TO SOUTHWESTERLY MEAN FLOW SUGGESTS THE POTENTIAL FOR STORMS TO
FILTER ACROSS THE WESTERN ZONES EACH AFTERNOON/EVENING DURING THE
SAID PERIOD. EARLY NEXT...THE GFS AND TO A LESSER EXTENT THE ECMWF
DISPLAY A BROAD UA LOW DIGGING ESE ACROSS THE CENTRAL/HIGH
PLAINS...WITH ITS SOUTHERN PERIPHERY MOVING ACROSS THE SOUTHERN
PLAINS MONDAY...AND THUS ENCOURAGING FLOW ALOFT TO EVOLVE TO A
SLIGHT NORTHWEST FLOW. WEST TO NORTHWEST SFC WINDS WILL SHIFT THE
DRYLINE TO OFF THE CAPROCK MONDAY NIGHT...AND REMAINING THERE
THROUGH THE END OF THE EXTENDED PERIOD. AN INCOMING COLD FRONT MAY
PROVIDE ANOTHER FOCUS FOR STORMS ESPECIALLY IF IT IS CAPABLE OF
INTERACTING WITH THE LINGERING DRYLINE. WILL HOWEVER MAINTAIN SILENT
POPS BEYOND SUNDAY NIGHT...GIVEN THE SYNOPTIC PATTERN COULD DIFFER
BY DAY 7.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        89  64  92  63  91 /  30  30  20  20  20
TULIA         88  64  91  64  91 /  30  20  20  20  20
PLAINVIEW     88  65  91  66  91 /  30  20  20  20  20
LEVELLAND     90  67  94  66  92 /  30  20  20  20  20
LUBBOCK       89  69  93  68  92 /  30  20  20  20  20
DENVER CITY   94  70  94  67  92 /  30  30  20  20  20
BROWNFIELD    92  70  94  67  92 /  30  20  20  20  20
CHILDRESS     89  70  92  69  93 /  30  20  20  20  10
SPUR          91  69  93  69  93 /  20  20  20  20  10
ASPERMONT     93  72  95  73  95 /  20  20  20  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 12, 11:32 AM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1132 AM CDT TUE JUN 12 2012

TXZ021>044-131645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1132 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF THE OUTLOOK AREA...BUT WILL BE GREATEST
ACROSS THE EXTREME SOUTHWESTERN PANHANDLE AND THE WESTERN SOUTH
PLAINS. STRONG AND COOL EAST TO NORTHEAST WINDS EMANATING FROM
THUNDERSTORMS THAT MOVED ACROSS THE PANHANDLE EARLY THIS MORNING
HAVE STABILIZED THE AIR MASS ACROSS THE AREA AND HAVE SHIFTED THE
CONVERGENCE ZONE ALONG THE OUTFLOW BOUNDARY WELL WEST AND SOUTH OF
THE AREA. THIS BOUNDARY IS UNLIKELY TO SHIFT TOO FAR TO THE NORTH
THIS AFTERNOON DESPITE SOME HEATING DURING THE AFTERNOON. THUS...
THE MAIN FOCUS FOR THUNDERSTORM INITIATION IS LIKELY TO BE OUTSIDE
THE OUTLOOK AREA. THUNDERSTORMS THAT FORM TO THE WEST OF THE AREA
ON THE HIGH TERRAIN OF NEW MEXICO WILL MOVE TO THE EAST AND ARE
EXPECTED TO ENTER THE WESTERN SOUTH PLAINS AREA THIS EVENING.
HOWEVER...HEATING THAT OCCURS THIS AFTERNOON WILL CAUSE SOME
DESTABILIZATION OF THE AIR MASS IN PLACE ACROSS THE AREA...AND
UPPER LEVEL SUPPORT FROM AN UPPER LEVEL JET STREAK AND DISTURBANCE
MOVING ACROSS THE SOUTHERN PLAINS MAY RESULT IN SOME THUNDERSTORM
INITIATION WELL NORTH AND EAST OF THE OUTFLOW BOUNDARY AS WELL.
IN BOTH OF THESE SCENARIOS ENOUGH INSTABILITY WILL BE PRESENT AND
WINDS IN THE LOWER TO MIDDLE PARTS OF THE ATMOSPHERE WILL BE
FAVORABLE FOR SOME STORMS TO BECOME SEVERE WITH HAIL TO THE SIZE
OF GOLFBALLS AND DAMAGING WIND GUSTS. ISOLATED TORNADOES AND MINOR
FLOODING WILL BE A LESSER RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
AREA EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH SUNDAY...
WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 13, 12:34 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1234 AM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND GST     6 S OLTON               34.09N 102.14W
06/13/2012  M69 MPH          LAMB               TX   MESONET

            WEST TEXAS MESONET REPORT

&&

EVENT NUMBER LUB1200308

JWJ
Local storm report, Jun 13, 12:35 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1235 AM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     2 ENE TULIA             34.55N 101.74W
06/13/2012  M62 MPH          SWISHER            TX   MESONET

            MEASURED BY THE TEXAS TECH MESONET

&&

EVENT NUMBER LUB1200309

GDS
Special weather statement, Jun 13, 12:43 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1243 AM CDT WED JUN 13 2012

TXZ033-034-039-040-130615-
COCHRAN-HOCKLEY-TERRY-YOAKUM-
1243 AM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM...TERRY...COCHRAN  AND
HOCKLEY  COUNTIES...

AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES WEST OF LEVELLAND...MOVING SOUTHEAST AT
30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3383 10262 3383 10209 3318 10264 3349 10302
TIME...MOT...LOC 0543Z 314DEG 25KT 3348 10282
Local storm report, Jun 13, 12:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1248 AM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     FLOOD            TULIA                   34.54N 101.77W
06/13/2012                   SWISHER            TX   PUBLIC

            HEAVY RAIN HAS FLOODED MANY SIDE ROADS AND
            INTERSECTIONS IN TULIA

&&

EVENT NUMBER LUB1200310

GDS
Special weather statement, Jun 13, 12:59 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1259 AM CDT WED JUN 13 2012

TXZ026-030>038-130630-
CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-HOCKLEY-KING-LUBBOCK-
MOTLEY-
1259 AM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR
COCHRAN...HOCKLEY...LUBBOCK...CROSBY...DICKENS...KING...FLOYD...
COTTLE...MOTLEY AND CHILDRESS COUNTIES...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING
FROM CHILDRESS...TO ABERNATHY TO NEAR MORTON...MOVING SOUTHEAST AT
40 MPH.

WINDS UP TO 55 MPH...ARE POSSIBLE ALONG THIS LINE.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 3381 10304 3383 10156 3388 10156 3438 10004
      3384 10005 3339 10131 3338 10305
TIME...MOT...LOC 0558Z 336DEG 35KT 3426 10003 3372 10161
          3374 10299
Special weather statement, Jun 13, 1:04 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
104 AM CDT WED JUN 13 2012

TXZ021>036-130630-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-FLOYD-HALE-
HALL-HOCKLEY-LAMB-LUBBOCK-MOTLEY-PARMER-SWISHER-
104 AM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN...HOCKLEY...LUBBOCK...
CROSBY...LAMB...BAILEY...HALE...FLOYD...COTTLE...MOTLEY...HALL...
CHILDRESS...BRISCOE...SWISHER...CASTRO AND PARMER COUNTIES...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHILDRESS
TO NEAR PLAINVIEW...TO NEAR MULESHOE. THE ACTIVITY WAS MOVING SOUTH
AT 45 MPH.

NICKEL SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS WILL CAUSE MINOR FLOODING OF URBAN AREAS...AS WELL AS
POOR DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.

LAT...LON 3423 10003 3372 10133 3372 10304 3461 10303
      3448 10171 3475 10002
TIME...MOT...LOC 0602Z 349DEG 37KT 3476 10022 3416 10153
          3409 10295

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:22 PM CDTSevere Thunderstorm WarningLUBYoakum53 min
Jun 12, 8:06 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum54 min
Jun 12, 8:40 PM CDTSevere Thunderstorm WarningLUBHockley35 min
Jun 12, 9:16 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb27 min
Jun 12, 10:47 PM CDTSpecial Weather StatementLUBCastro, Parmer28 min
Jun 12, 11:17 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer43 min
Jun 12, 11:36 PM CDTSevere Thunderstorm WarningLUBParmer24 min
Jun 12, 11:36 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall, Swisher24 min
Jun 12, 11:47 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran58 min
Jun 12, 11:50 PM CDTSevere Thunderstorm WarningLUBBailey, Hale, Lamb10 min
Jun 13, 12:03 AM CDTSevere Thunderstorm WarningLUBBailey, Briscoe, Castro, Floyd, Hale, Hall and 4 more57 min
Jun 13, 12:29 AM CDTAreal Flood AdvisoryLUBBriscoe, Castro, Childress, Hall, Parmer, Swisher4 hr
Jun 13, 12:43 AM CDTSpecial Weather StatementLUBCochran, Hockley32 min
Jun 13, 12:59 AM CDTSpecial Weather StatementLUBCochran, Cottle, Crosby, Dickens, Hockley, Lubbock and 1 more31 min
Jun 13, 1:04 AM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Childress, Floyd, Hale and 4 more26 min
Jun 13, 1:13 AM CDTAreal Flood AdvisoryLUBBailey, Cottle, Floyd, Hale, Lamb, Motley3 hr
Jun 13, 1:21 AM CDTSevere Thunderstorm WarningLUBBailey, Parmer24 min
Jun 13, 1:33 AM CDTSpecial Weather StatementLUBCochran, Crosby, Dickens, Garza, Hockley, Kent and 2 more42 min
Jun 13, 1:35 AM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Childress, Cottle, Floyd and 6 more40 min
Jun 13, 1:51 AM CDTSevere Thunderstorm WarningLUBCottle24 min
Jun 13, 2:15 AM CDTSpecial Weather StatementLUBGarza, Lynn45 min
Jun 13, 2:18 AM CDTSpecial Weather StatementLUBCottle, King42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.